# SDR RAIA950610

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 311701
- Condition: Failed
- Location: Cabin
- Part time: 5,982 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - RIGHT EXIT LIGHT AND CENTER OVERHEAD LIGHT WILL NOT ILLUMINATE WITH EMERGENCY LIGHTING ON.  MAINTENANCE REPLACED EMERGENCY LIGHTING POWER SUPPLY.  (M)
